# SDR ASAA2017091221912

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 26,144 hours, 7,664 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1680
- Condition: Failed
- Location: Nr 2
- Part time: 26,142 hours, 7,663 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING A NR 2 ENGINE EEC SOFTWARE UPGRADE (7.B.W2) EEC FAILED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE EEC IAW AMM 73-21-60-000-801-F00, AND 73-21-60-400-801-F00. OPS CHECKED GOOD.
